| Catalog Number |
FF-410655 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events of rupture and crease / folding of implant was received on april 08, 2026, with lot number 2404230.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ crease / folding of implant: observed creases on device through visual inspection.No further actions are required as it is not related to the manufacturing process.¿ rupture: not observed through visual inspection.None of the other observations performed during the device analysis (wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "leaking", "fluid around the implant", "a few months ago started to feel off" and "exchange of a textured device due to product concern".Later healthcare professional reported "fluid around the implant".Later, healthcare professional reported "anatomy textured recalled implant".Later, healthcare professional reported "any creases" on rga form.This record is for the right side.Device was explanted.
Event or Problem Description
Patient reported "leaking", "fluid around the implant", "a few months ago started to feel off" and "exchange of a textured device due to product concern".Later healthcare professional reported "fluid around the implant".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "leaking", "fluid around the implant".
Event or Problem Description
Patient reported "leaking", "fluid around the implant", "a few months ago started to feel off" and "exchange of a textured device due to product concern".Later healthcare professional reported "fluid around the implant".Later, healthcare professional reported "anatomy textured recalled implant".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.